# SDR UALA2012070103503

- Difficulty date: June 29, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 44,944 hours, 17,262 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING LOOP A FAULT.  FOUND FIRE LOOP INSULATOR OUT OF CLAMP CAUSING METAL ON METAL CONTACT. RESECURED FIRE LOOP. OPS CHECKS GOOD.
